|Atripla sexual side effects
Mar 22, 2012
What are the sexual side effects of Atripla?
| Response from Dr. Henry
There have been reports of sexual problems with Atripla but it is complicated since sexual problems are common in the general population and are increased with age, stress, diabetes, blood pressure problems, low testosterone levels, concern about HIV transmission, effect of other drugs (both prescription and drugs of abuse including alcohol). Efavirenz has some central nervous system side effects that can sometimes trigger sexual dysfunction. Sexual problems also have been reported with other HIV regimens (interpretation complicated by same factors as listed above)so variable whether a switch off Atripla will improve sexual dysfunction problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Licking Rectum Sign Of HIV AIDS
- Night Sweats After Insertive Anal Sex Sign Of HIV AIDS
- Painful Ejaculation After Anal Fingering Worried I Have HIV
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Runny Nose After Touching Blood Worried I Have HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.